# SDR SWIA200820204

- Difficulty date: October 16, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 15,271 hours, 12,357 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Quick Disconnect
- Condition: Disconnected
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3981 - AFTER TAKEOFF "HYDRAULIC 1 LO PRESS" AND "HYD 1 EDP" CAUTION MESSAGES DISPLAYED.  RECONNECTED NR 1 EDP QUICK CONNECT FITTING 'P' SAFETY FITTING.
